Observer-based robust control for uncertain systems with time-varying delay

Full text for this resource is not available from the Research Repository.

Lin, Z, Guan, X, Liu, Y and Shi, Peng (2001) Observer-based robust control for uncertain systems with time-varying delay. IMA Journal of Mathematical Control and Information, 18 (3). 439 - 450. ISSN 0265-0754

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36619
DOI https://doi.org/10.1093/imamci/18.3.439
Official URL https://academic.oup.com/imamci/article/18/3/439/8...
Subjects Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords delay systems; time-varying; linear systems; algorithm
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login